MAUDE Adverse Event Report: BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 22G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 22G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reau0707 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that leakage occurred between the lure connecter of the side injection tube and the infusion line.The infusion line was re-connected to the luer connector of main injection tube at y-site.After re-connected the line, the infusion could be completed without leaking.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 22G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8441844
Report Number3006260740-2019-00621
Device Sequence Number11494446
Product Code FMI
UDI-Device Identifier00801741065903
UDI-Public(01)00801741065903
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2206222
Device Lot NumberREAU0707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Event Location Hospital
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1